# SDR RAIA201403200001

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 34,141 hours, 31,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN CABIN DOOR INDICATING OPEN DURING TAKEOFF, ABORTED TAKEOFF.  MAINTENANCE INSPECTED DOOR FOR SECURITY AND DEFERED.
